# SDR GTIA2020032335117

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 54,364 hours, 25,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE BROKEN -R&R MEGAPHONE IAW AMM 25-65-01. OPS CK GOOD.
